# SDR AALA201612199004

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 70,981 hours, 24,811 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flasher
- Condition: Too Large
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR SMALL SPRING LOADED DOOR OVERLAPPING THE EXTERNAL HANDLE.  THE DOOR CAN'T BE OPENED FROM THE OUTSIDE. TRIMMED SPRING LOADED DOOR FLAP IAW SRM 52-20-02 AND AMM 52-21-01.
